# SDR 2003F00000

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N199ND
- Make and model: Piper PA-31T
- Aircraft serial: 31T7620035
- Aircraft time: 7,601 hours, 6,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 46624003
- Condition: Cracked
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION PILOT FOND A MISSING RIVET ON THE MAIN CABIN DOOR HINGE FWD END. AFTER OPENING INTERIOR OF DOOR SUPPORT PN 46624-003 WAS FOUND TO HAVE A CRACK APPROXIMATELY 6 INCHES LONG, JUST ABOVE HINGE ATTACHMENT.  ATTACHING BULKHEADS PN 46550-004 AND 46526-000 WERE ALSO CRACKED AT HINGE ATTACHMENT. DOOR WAS REPAIRED BY INSTALLING NEW SUPPORT AND BULKHEADS PER STANDARD PRACTICES.
